Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
An1997

breakouts after getting off the birth control pill

Recommended Posts

Hi. I stopped the pill a few months ago and after having perfect skin my whole life I've been experiencing moderate breakouts. I dont care about the breakouts its just they leave me scars almost everytime! Real scars and pigmentation on top of the scars! Should i go back on the Pill? It made me go from 110 lbs to 200lbs and after stopping it i went back to 110lbs in 3 months? Not doing anything special. 

 

I never had a breakout before so going back on the pill might no help im not sure.

 

Any advice? Thanks guysss

Share this post


Link to post
Share on other sites

Look into PCOS. I got off the pill and started breaking out. I didn’t have weight gain but my digestion was all messed up. Turned out I had undiagnosed PCOS and insulin resistance. I’m back on the pill, 100mg spironolactone, and will be going on metformin soon for the insulin resistance. If your fasting glucose test comes back normal insist on the oral glucose test. Developing type 2 diabetes is a big worry with insulin resistance/PCOS so I would look into it if you can. You *might* be able to manage the acne without birth control if you’re on spironolactone and metformin. 

Edited by hlp334

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×